# SDR AUS20020655

- Difficulty date: June 14, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Failed
- Location: Engine/Xmsn
- Part time: 37 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE BELTS FAULTY. ONE BELT FAILED ANDONE BELT STRETCHED BEYOND LIMITS.
